Crossref journal-article
IOP Publishing
Journal of Physics A: Mathematical and General (266)
Bibliography

Parisi, G. (1980). A sequence of approximated solutions to the S-K model for spin glasses. Journal of Physics A: Mathematical and General, 13(4), L115–L121.

Authors 1
  1. G Parisi (first)
References 15 Referenced 662
  1. {'key': '1', 'first-page': '1578', 'volume': '6', 'author': 'Blandin A', 'year': '1978', 'journal-title': 'J. Physique', 'ISSN': 'http://id.crossref.org/issn/1155-4339', 'issn-type': 'print'} / J. Physique by Blandin A (1978)
  2. {'key': '2', 'author': 'Blandin A', 'year': '1979'} by Blandin A (1979)
  3. 10.1103/PhysRevLett.41.1068
  4. 10.1088/0305-4470/11/5/028 / J. Phys. A: Math. Gen. by de Almeida J R L (1978)
  5. 10.1088/0305-4608/5/5/017 / J. Phys. F: Metal Phys. by Edwards S F (1975)
  6. 10.1103/PhysRevLett.34.1438
  7. 10.1088/0305-4470/12/1/005 / J. Phys. A: Math. Gen. by Palmer R G (1979)
  8. 10.1016/0375-9601(79)90005-7
  9. {'key': '9', 'author': 'Parisi G', 'year': '1980', 'journal-title': 'Phys. Rev. Lett.'} / Phys. Rev. Lett. by Parisi G (1980)
  10. 10.1088/0305-4470/13/3/042 / J. Phys. A: Math. Gen. by Parisi G (1980)
  11. {'key': '11', 'volume': '13', 'author': 'Parisi G', 'year': '1980', 'journal-title': 'J. Phys. A: Math. Gen.', 'ISSN': 'http://id.crossref.org/issn/0305-4470', 'issn-type': 'print'} / J. Phys. A: Math. Gen. by Parisi G (1980)
  12. 10.1103/PhysRevB.19.3603
  13. 10.1103/PhysRevLett.35.1792
  14. {'key': '14', 'first-page': '4385', 'volume': '17', 'author': 'Sherrington D', 'year': '1978', 'journal-title': 'Phys. Rev.', 'ISSN': 'http://id.crossref.org/issn/0163-1829', 'issn-type': 'print'} / Phys. Rev. by Sherrington D (1978)
  15. 10.1080/14786437708235992 / Phil. Mag. by Thouless D J (1977)
Dates
Type When
Created 23 years, 1 month ago (July 26, 2002, 5:23 p.m.)
Deposited 5 years, 4 months ago (April 11, 2020, 12:10 p.m.)
Indexed 13 hours, 28 minutes ago (Aug. 31, 2025, 6:13 a.m.)
Issued 45 years, 4 months ago (April 1, 1980)
Published 45 years, 4 months ago (April 1, 1980)
Published Online 26 years, 7 months ago (Jan. 1, 1999)
Published Print 45 years, 4 months ago (April 1, 1980)
Funders 0

None

@article{Parisi_1980, title={A sequence of approximated solutions to the S-K model for spin glasses}, volume={13}, ISSN={1361-6447}, url={http://dx.doi.org/10.1088/0305-4470/13/4/009}, DOI={10.1088/0305-4470/13/4/009}, number={4}, journal={Journal of Physics A: Mathematical and General}, publisher={IOP Publishing}, author={Parisi, G}, year={1980}, month=apr, pages={L115–L121} }